# SDR A6WA200840063

- Difficulty date: February 10, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 12,136 hours, 12,133 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT ZERO IN FLIGHT.  RESET PROCEDURE IAW AWAC SUPP 98-018B STEPS 1.3 AND 1.4.  FLAP SYSTEM RESET OK.  (K)
